Share Facebook


04-17-2016, 06:49 AM   #1
Melg
 
Join Date: Apr 2016
Bug and flare up

Hi everyone, I have been having a flare up for the last 4 weeks now, went on steroids 2 weeks ago and a week in contracted a sick bug, I have been so ill with bloody diarrhoea and being sick even water I couldn't hold down.
I was given an anti sickness drug as I couldn't hold my steroids down and had no fludids in me, I seem to be coming out the other end now however the bloody stools are still frequent even though I am on the steroids.
Has anyone experienced this before?
I just want to start feeling better.
04-17-2016, 06:57 AM   #2
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
Maybe your doctor needs to prescribe something elder.
04-17-2016, 07:36 AM   #3
Melg
 
Join Date: Apr 2016
I have put a call into my IBD nurse waiting on a response that was from Wednesday! The GP just say I need to talk to them, that's two doctors I have seen now.
One told me to stop the steroids and then changed his mind at the end of the conversation!
04-17-2016, 07:42 AM   #4
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
You need to maybe keep calling the IBD nurse every so often. Call her and if she doesn't respond in a reasonable time try again. I hope you get to feeling better soon.

Reply

Thread Tools


All times are GMT -5. The time now is 01:35 AM.
Copyright 2006-2017 Crohnsforum.com